# SDR SWAA2024012441769

- Difficulty date: January 17, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FWD CORNER THRESHOLD PLATE CRACKED.<[01] LOCATED AND DRILLED (PLATE; AFT CARGO SURR.LWR MAIN PER SRM 51-10-02; REINSTALLED AFT; CARGO DOOR CUFF PLATE PER AMM. 53-11-02;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
